دانلود مقاله ISI انگلیسی شماره 49596
عنوان فارسی مقاله

یک استراتژی سرمایه گذاری بهینه با ریسک گریزی حداکثر و احتمال خرابی آن در حضور نوسانات تصادفی در سرمایه گذاری

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
49596 2013 13 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
An optimal investment strategy with maximal risk aversion and its ruin probability in the presence of stochastic volatility on investments
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Insurance: Mathematics and Economics, Volume 53, Issue 1, July 2013, Pages 1–13

کلمات کلیدی
مدل نوسانات تصادفی؛ معادله هامیلتون ژاکوبی بلمن، تابع مطلوبیت؛ احتمال خرابی
پیش نمایش مقاله
پیش نمایش مقاله یک استراتژی سرمایه گذاری بهینه با ریسک گریزی حداکثر و احتمال خرابی آن در حضور نوسانات تصادفی در سرمایه گذاری

چکیده انگلیسی

In this paper, we study an optimal investment problem of an insurance company with a Cramér–Lundberg risk process and investments portfolio consisting of a risky asset with stochastic volatility and a money market. The asset prices are affected by a correlated economic factor, modeled as diffusion process. We prove a verification theorem, in order to show that any solution to the Hamilton–Jacobi–Bellman equation solves the optimization problem. When the insurer preferences are exponential, we prove the existence of a smooth solution, and we give an explicit form of the optimal strategy, also numerical results are presented in the case of the Scott model. Finally we use the optimal strategy to get an estimate of the ruin probability in finite horizon.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.